# SDR DALA2022121508124

- Difficulty date: December 13, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 55,454 hours, 39,091 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Rt Ws 146
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING SUPPORT STRUCTURE AT RH WING STATION 146.421 IS CRACKED. SUMMARY SEE NRC 001-0030:2040-0048/002 00010: REPLACED L/E RIB (SUPPORT) REF BOEING DWG 5919110 AND 9919398. (LP #2536609)
